Hi fellow sufferers,
Wow, am I glad I ran accross this forum! I had Mirena inserted over 2 months ago. You know, normally I am a research junkie on EVERYTHING...but for some stupid reason, I just took the doctor's word that this would be helpful for my endometriosis symptoms (heavy bleeding, too frequent cycles, cramping,etc). After reading many of your side effects, I can link a whole bunch to the Mirena. I have lost over half of my hair (they said it was from my recent weight loss), bloated belly (despite weight loss), abdominal pain...I could go on. That is all in addition to the constant everyday dealing with a dark, dark discharge with no end in sight.
Anyway today I had it removed. HURRAY!!!!! I almost had to beg the doctor to remove it. She was very reluctant and of course poo-poo'd my theory of the link to side effects.
Now that I've rambled on..(forgive me)...this is my question. Many of you have complained about being nauseated, etc after removal. I'm guessing it's from the sudden change in hormones...a huge drop in progesterone. I have been a big proponent of natural progesterone cream for years. Was introduced to it by Dr. John Lee (What your doctor won't tell you about menopause -book, etc). I met him in person and he said his studies indicated that the cream was much safer than synthetic and that it would help my endometriosis...it has.
Anyway, wondering if any of you have used this immediately after removal to ward of the sudden drop of hormones, thereby eliminating the removal side effects. I'm gonna give it a shot, but if any of you have tried this I would be interested in hearing your results.